# SDR CALA2023042101201

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: NA
- Condition: Cracked
- Location: Fr 68 Str 22 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 68 STR 22 RH HAS CRACK AT FLANGE LOWER RADIUS BEGINS AT IB RADIUS AND EXTENDS OB APPROX .70" PER HAECO LCQ N/R 9298470/4047 0 GEN BY V892444 FR68 STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED NTERVALS OF 5341-01387 ON OR BEFORE AIRCRAFT REACHES 51700 TOTAL AIRCRAFT 3700 FLIGHT CYCLES THEREAFTER. INTERIM REPAIR ACCOMPLISHED IAW ECRA5341-01387 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT RH
